Some pseudoparabolic variational inequalities with higher derivatives

Mariya Ptashnyk*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider a pseudoparabolic variational inequality with higher derivatives. We prove the existence and uniqueness of a solution of this inequality with a zero initial condition.
Original languageEnglish
Pages (from-to)112-125
Number of pages14
JournalUkrainian Mathematical Journal
Volume54
DOIs
Publication statusPublished - Jan 2002

Keywords

  • variational inequality
  • high derivative
  • zero initial condition

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Some pseudoparabolic variational inequalities with higher derivatives'. Together they form a unique fingerprint.

Cite this